# SDR CA051011003

- Difficulty date: August 8, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Component: Nlg, Messier, 16040
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON SELECTING THE LDG DOWN, THE NLG DID NOT COME DOWN AND A (GEAR DISAGREE) MESSAGE FOLLOWED.  QRH FOLLOWED, NLG FINALLY EXTENDED.  AN UNEVENTFUL LANDING FOLLOWED.  NUMEROUS TROUBLESHOOTING STEPS WERE PERFORMED DURING THE TROUBLESHOOTING PERIOD THAT FOLLOWED, HOWEVER THE FINAL FINDINGS HAVE STILL NOT BEEN DETERMINED. STILL INVESTIGATING/ANALYSING THE EVENT.
